# SDR IPXA2017110623289

- Difficulty date: November 6, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,358 hours, 8,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ROD PIN SHEARED AT BOTTOM. R&R SHEARED DOOR ASSIST ROD IAW AMM 52 10 14, OPS CHECK GOOD.
